Statistics and Probability Letters, ( ISI ), Volume (82), No (7), Year (2012-6) , Pages (1391-1400)

Title : ( Estimation with left-truncated and right censored data: A comparison study )

Authors: Mahdi Doostparast , Jafar Ahmadi , Ahmad‎ ‎Parsian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

‎Estimation based on the left-truncated and right randomly censored data arising from a general family of distributions is considered‎. ‎In the‎ ‎special case‎, ‎when the random variables satisfy a proportional hazard model‎, ‎the maximum likelihood estimators (MLE) as well as the uniformly‎ ‎minimum variance unbiased estimators (UMVUE) of the unknown parameters are obtained‎. ‎Explicit expressions for the MLEs are obtained when the‎ ‎random variables follow an exponential distribution‎. ‎In the latter case‎, ‎three different estimators for the parameter of interest are proposed.‎ ‎These estimators are compared using the criteria of mean squared error (MSE) and Pitman measure of closeness (PMC)‎. ‎It is shown that shrinking‎ ‎does not always yield a better estimator.‎

Keywords

, Left, truncated; Mean squared error; MLE; Right censored data; Pitman measure of closeness; Random‎
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1026909,
author = {Doostparast, Mahdi and Ahmadi, Jafar and Ahmad‎ ‎Parsian},
title = {Estimation with left-truncated and right censored data: A comparison study},
journal = {Statistics and Probability Letters},
year = {2012},
volume = {82},
number = {7},
month = {June},
issn = {0167-7152},
pages = {1391--1400},
numpages = {9},
keywords = {Left-truncated; Mean squared error; MLE; Right censored data; Pitman measure of closeness; Random‎ ‎censoring.‎},
}

[Download]

%0 Journal Article
%T Estimation with left-truncated and right censored data: A comparison study
%A Doostparast, Mahdi
%A Ahmadi, Jafar
%A Ahmad‎ ‎Parsian
%J Statistics and Probability Letters
%@ 0167-7152
%D 2012

[Download]